# SDR C2XA03SH091

- Difficulty date: April 7, 2003
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N14942
- Make and model: Emb EMB-145ER
- Aircraft serial: 145037
- Aircraft time: 11,531 hours, 9,407 cycles
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 14522178005
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV DURING C-CHECK,  SERVICE DOOR CENTER THRESHOLD FOUND TO HAVE CORROSION AROUND NUT PLATES.  MAINTENANCE REMOVED DAMAGE AND PERFORMED DOUBLER REPAIR TO AFFECTED STRUCTURE IAW EMB SRM 145 53-21-02.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
